Medicine & Remedies
Boots Paracetamol Extra 500mg/65mg - 16 Tablets
200 Advantage card points. Effective pain relief. Relieves pain and fever. Easy to swallow. See details below, always read the label. Suitable for: Adults and children aged 12 years and over. Active Ingredients: Caffeine, Paracetamol. FREE Delivery...
https://www.bizrate.co.uk/medicine_remedies/boots-paracetamol-extra-500mg-65mg-16-oid30793346050.html